# SDR DL73K982635

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM BDL, TOWER NOTIFIED US OF RUBBER DEBRIS ON THE RUNWAY.  ON APPROACH TO MCO, AT GEAR EXTENTION HAD A RIGHT MAIN GEAR UNSAFE LIGHT ON AND GREEN LIGHT OFF.  FOLLOWED ABNORMAL PROCEDURE.  FOUND NR 3 MAIN TIRE LOST CAP AND DAMAGED INBD BRAKE LINE AND HOLDER AND AFT FLAP AND MID FLAP AND GEAR DOWN AND LOCK PROX TARGET.  REPLACED NR 3 AND 4 MAIN WHEEL ASSYS.  REPLACED BRAKE LINE AND HOLDER, AFT INBOARD FLAP ASSY, MID FLAP BELLCRANK    MECHANISM, AND ACCESS PNL.
